Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
La filtration de Krull de la catégorie $\mathcal{U}$ et la cohomologie des espaces

Lionel Schwartz

Algebraic & Geometric Topology 1 (2001) 519–548
Bibliography
1 P Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962) 323 MR0232821
2 H W Henn, J Lannes, L Schwartz, The categories of unstable modules and unstable algebras over the Steenrod algebra modulo nilpotent objects, Amer. J. Math. 115 (1993) 1053 MR1246184
3 N J Kuhn, On topologically realizing modules over the Steenrod algebra, Ann. of Math. $(2)$ 141 (1995) 321 MR1324137
4 J Lannes, L Schwartz, À propos de conjectures de Serre et Sullivan, Invent. Math. 83 (1986) 593 MR827370
5 D L Rector, Steenrod operations in the Eilenberg–Moore spectral sequence, Comment. Math. Helv. 45 (1970) 540 MR0278310
6 L Schwartz, La filtration nilpotente de la categorie $\mathcal{U}$ et la cohomologie des espaces de lacets, from: "Algebraic topology—rational homotopy (Louvain-la–Neuve, 1986)", Lecture Notes in Math. 1318, Springer (1988) 208 MR952581
7 L Schwartz, Unstable modules over the Steenrod algebra and Sullivan's fixed point set conjecture, Chicago Lectures in Mathematics, University of Chicago Press (1994) MR1282727
8 L Schwartz, À propos de la conjecture de non-réalisation due à N. Kuhn, Invent. Math. 134 (1998) 211 MR1646599
9 L Schwartz, Unstable modules over the Steenrod algebra, functors, and the cohomology of spaces, from: "Infinite length modules (Bielefeld, 1998)", Trends Math., Birkhäuser (2000) 229 MR1789218
10 L Smith, On the Künneth theorem I: The Eilenberg–Moore spectral sequence, Math. Z. 116 (1970) 94 MR0286099
11 L Smith, Lectures on the Eilenberg–Moore spectral sequence, Lecture Notes in Mathematics 134, Springer (1970) MR0275435